# SDR REXA2025072500759

- Difficulty date: May 9, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS310 FRAME IS CORRODED BETWEEN STGR25L AND STGR26R.   WHILE WORKING FS310 FRAME IS CORRODED BETWEEN STGR25L AND STGR26R.FOUNDFRAME SEGMENT BETWEEN 26L-27 TO BE OUT OF LIMITS. REPAIRED (INSTALLED FALSE FLANGE AT FRAME 310 BETWEEN STRG 27 AND 26L IAW CRJ 700 SRM 53-00-06-201-004-A01 STEP 6 C (7).
